# SDR DALA2015031802280

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 52,721 hours, 28,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMAGED LOWER FORWARD CORNER.  REPAIRED IAW PRI 534065-14, REV 0,1.  COMPLY WITH ERA 534065-14, REV 0.
